Addiction Survivors

Notices

Reply
Unread 07-19-2013, 11:15 PM   #1
treetree2
Junior Member
 
Posts: 9
Default feeling irritated?

I'm not sure if IM having side effects from the soboxone or if IM having other issues going on. Get bad hot flashes then I start freezing and sometimes I am hot and cold at the same same time.I feel irritated and jumpy.I have only been on silicone for four months.does anyone else feel like this?
treetree2 is offline   Reply With Quote
Unread 07-20-2013, 04:15 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi treetree2, what dose are you taking and for how long have you been at that dose?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 07-20-2013, 11:18 PM   #3
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi and welcome. How old are you and are you female? That could be why you r having hot flashes!!! Just curious! Julie
julie48 is offline   Reply With Quote
Unread 07-22-2013, 07:13 PM   #4
Amy412
Senior Member
 
Amy412's Avatar
 
Posts: 112
Default

Hello,
One of my side effects from suboxone (the strips) is kind of like hot flashes. I get sweaty and just blah feeling. I am also always cold when I wake from sleeping or a nap but warm up after a bit. I think that is just my normal body though. I switched to subutex and am doing much better with the sweat episodes.
Horomones can def be the culprit though.
I also found that when I started tapering and lowered my dose from 20mgs a day to 6mgs a day (not in one decrease, small tapers over a month) that the sweats have greatly improved. IMO, my dose was way to high.
Good Luck!
Amy412 is offline   Reply With Quote
Unread 07-22-2013, 09:43 PM   #5
asouth32
Senior Member
 
asouth32's Avatar
 
Posts: 659
Default

Ever since I have been taking Suboxone, this is what I have had to buy to keep cool. I have a fan that has a cord that hangs around my neck and it is battery powered. This is probably the best little thing ANYONE that has hot flashes or just sweats like you are melting could have. I have also learned how to buy loose modal jersey clothing. Modal Jersey is cheap, walmart has a few pieces right now between 10-15 bucks. It is however sleepwear, but honestly looks like a tank top. WONDERFUL for sweating. I also have a desk fan that blows directly on me.
I absolutely hate this time of the year. Especially being on Suboxone. It makes me sweat like MAD. Now, I do get irritable sometimes BUT that could just be how it messes with hormones. It messes with mine however. If I keep myself busy, I dont seem to get as irritated. We have animals in the house and sometimes they irritate me to the point I want to get in the car and leave for a hour. They are just like kids, they make messes. My boy especially, Sylar is definitely a Mommy's boy. He wont leave my side for more than a couple of minutes, I love him though. Yes he is a dog, but he is my baby boy.
asouth32 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 07:34 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors